Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Extremal problems and harmonic interpolation on open Riemann surfaces


Author: Leo Sario
Journal: Trans. Amer. Math. Soc. 79 (1955), 362-377
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1955-0090650-4
MathSciNet review: 0090650
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Ahlfors, Open Riemann surfaces and extremal problems on compact subregions, Comment. Math. Helv. vol. 24 (1950) pp. 100-134. MR 0036318 (12:90b)
  • [2] L. Ahlfors and A. Beurling, Conformal invariants and function-theoretic null-sets, Acta Math. vol. 83 (1950) pp. 101-129. MR 0036841 (12:171c)
  • [3] S. Bergman, The kernel function and conformal mapping, Mathematical Surveys, No. 5, New York, American Mathematical Society, 1950. MR 0038439 (12:402a)
  • [4] P. Garabedian and M. Schiffer, Identities in the theory of conformal mapping, Trans. Amer. Math. Soc. vol. 65 (1949) pp. 187-238. MR 0028944 (10:522d)
  • [5] H. Grunsky, Neue Abschätzungen zur konformen Abbildungen ein- und mehrfach zusammenhängender Bereiche, Schr. Math. Semin. Univ. Berlin vol. 1 (1932) pp. 95-140.
  • [6] T. Kubota, Ueber konforme Abbildungen I, The Science Reports of Tôhoku Imperial University ser. I vol. 9 (1920).
  • [7] -, Ueber konforme Abbildungen II, ibid. vol. 10 (1921).
  • [8] O. Lehto, Anwendung orthogonaler Systeme auf gewisse funktionen-theoretische Extremalund Abbildungsprobleme, Annales Academiae Scientiarum Fennicae, Series A. I. no. 59 (1949) 51 pp. MR 0031566 (11:170c)
  • [9] O. Lokki, Ueber analytische Funktionen, deren Dirichletintegral endlich ist und die in gegebenen Punkten vorgeschriebene Werte annehmen, ibid. no. 39 (1947) 57 pp. MR 0022910 (9:277b)
  • [10] -, Beiträge zur Theorie der analytischen und harmonischen Funktionen mit endlichem Dirichletintegral, ibid. no. 92 (1951) 11 pp. MR 0043913 (13:338h)
  • [11] Ueber reguläre harmonische Funktionen mit endlichem Dirichletintegral, XI Congr. Scand. Math., Trondheim, 1949, Johan Grundt Tanums Förlag, Oslo (1952) pp. 239-242.
  • [12] -, Ueber eindeutige analytische Funktionen mit endlichem Dirichlet-integral, Annales Academiae Scientiarum Fennicae, Series A. I. no. 105 (1951) 13 pp. MR 0045829 (13:642e)
  • [13] R. Nevanlinna, Ueber beschränkte Funktionen die in gegebenen Punkten vorgeschriebene Werte annehmen, ibid. Series A. XIII. (1919) 71 pp.
  • [14] -, Ueber beschränkte analytische Funktionen, Comm. in honorem Ernesti Leonardi Lindelöf, Helsinki, 1929, 75 pp.
  • [15] G. Pick, Ueber die Beschränkungen analytischer Funktionen, welche durch vorgegebene Funktionenwerte bewirkt werden, Math. Ann. vol. 77 (1916) pp. 7-23. MR 1511844
  • [16] L. Sario, A linear operator method on arbitrary Riemann surfaces, Trans. Amer. Math. Soc. vol. 72 (1952) pp. 281-295. MR 0046442 (13:735c)
  • [17] -, An extremal method on arbitrary Riemann surfaces, Trans. Amer. Math. Soc. vol. 73 (1952) pp. 459-470. MR 0054053 (14:863b)
  • [18] -, Minimizing operators on subregions, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 350-355. MR 0054727 (14:969g)
  • [19] -, Functionals on Riemann surfaces, Lectures on Functions of a Complex Variable, Ann Arbor, 1953 (to appear in 1955). MR 0089906 (19:736i)
  • [20] S. Takenaka, General mean modulus of analytic functions, Tôhoku Math. J. vol. 27 (1926) pp. 21-40.
  • [21] J. L. Walsh, Interpolation and functions analytic interior to the unit circle, Trans. Amer. Math. Soc. vol. 34 (1932) pp. 523-556. MR 1501650
  • [22] H. Weyl, Ueber das Pick-Nevanlinnasche Interpolationsproblem und sein infinitesimales Analogon, Ann. of Math. vol. 36 (1935) pp. 230-254. MR 1503221

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1955-0090650-4
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society